MathSciNet Relay Station
MathSciNet bibliographic data
MR2462401 82C31
Lim, S. C.; Li, Ming; Teo, L. P. Langevin equation with two fractional orders. Phys. Lett. A 372 (2008), no. 42, 6309–6320.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement